# SDR ASAA2019100833908

- Difficulty date: October 3, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 4,803 hours, 1,386 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lock
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 2 REV MINOR FAULT.  NR 2 ENG WAS R/R, VERIFIED ENG 2 REV MINOR FAULT RELEASED PER MEL 78-31-02 MEL UPDATED  GROUNDED - YES. DEFERRED. ON MEL, ACCOMPLISH TSM TASK 78-37-00-810-843-A FAULT OF THE TERTIARY LOCK SYSTEM FAILED UNLOCKED,  SPURIOUS POWER FAULT ON ENGINE 1(2) ON BOTH CHANNELS.
